TeenHelp
Support Forums Today's Posts


Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!



Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Kotomi Offline
Divine {Odinaa}
Not a n00b
**
 
Kotomi's Avatar
 
Name: Kotomi
Age: 24
Gender: Bigender
Location: ID

Posts: 64
Join Date: January 14th 2009

Exclamation Pop. Puff. Cut - July 6th 2011, 05:55 AM

This thread has been labeled as triggering by the original poster or by a Moderator. Please take this into consideration before continuing to read.

That's all I do...I pop up to 25 Dramamine almost every night. I smoke spice AT LEAST once a day. I cut myself over and over until I'm completely numb.

I'm living with roomies now >> My mom kicked me out. I'm almost done with school...but I feel like I'll never graduate. I don't want to get out of bed. I'm sick and tired of living. Trying. I'm sick and tired of being treated as a child.

I don't know what to do anymore TH. I feel like I want to die...or something. I'm just stuck.


   
  (#2 (permalink)) Old
Gidig Offline
Optimistic pessimist
I can't get enough
*********
 
Gidig's Avatar
 
Name: Maria
Age: 25
Gender: Gender Neutral
Location: Colorado

Posts: 2,108
Join Date: January 5th 2009

Re: Pop. Puff. Cut - July 8th 2011, 08:36 AM

Hey-

I have experience with all of these things, and all I can really say, is I promise if you take steps to stop letting drugs and self harm control your life, and you really try and seek help and support, you will feel better. Life will get better, I promise. I know this from myself, and many many Narcotics Anonymous and Alcoholics Anonymous meetings.

Find people who can help and support you. There are people who will, and people who genuinely care.

And let me tell you, that Spice shit, is intense and not worth it. It's so addictive, and really fucks with your mind and body. I have some pretty intense views on it, and I usually tell people to make up their own mind about drugs, which you should. But really research, and see the lack of research done, and the findings they have about it now and see if you think that's best in your life.

Best of luck. PM me if you ever need to. <3 Or just want to.
Maria.



The best wayout is always through~
-Robert Frost

Proud member of the LGBT community.

   
1 user(s) liked this post or found it helpful.
  (#3 (permalink)) Old
Stupidity Kills
Outside, huh?
**********
 
OMFG!You'reActuallySmart!'s Avatar
 

Posts: 4,501
Join Date: December 19th 2009

Re: Pop. Puff. Cut - July 8th 2011, 09:31 AM

I do not have personal experience, however, I have experience and knowledge from a clinical/research side. Although I'm not a doctor, if I were, I would have you admitted voluntarily or involuntarily to a hospital, possibly the psychiatric ward as you pose a danger to yourself and admit to not finding the ability to change. Spice does not work the same as natural marijuana and it can produce different, usually more severe side-effects including greater chance of psychosis. Since Dramamine overdoses can cause psychosis as well, I'm sure the combination would completely fuck you over. Spice can be addictive as can the self-harm you engage in.

You need not stop all these at once, although the self-harm I would stop with completely. You're going to have withdrawal symptoms so to ease them, keep taking Dramamine and Spice but gradually lower the amounts you take. One case documented some of the withdrawal symptoms of Spice in a 20-year old male patient who used for 8 months every day. These symptoms were drug craving, nightmares, unrest, high blood pressure & heart rate, immense sweating, vomiting, nausea and headache. Chances are, you'll experience at least some of these when you try to quit so do it slowly. http://www.aerzteblatt.de/int/article.asp?id=65284


I can rip you off, and steal all your cash, suckerpunch you in the face, stand back and laugh. Leave you stranded as fast as a heart-attack.
- Danko Jones (I Think Bad Thoughts)
   
Closed Thread

Bookmarks

Tags
cut, pop, puff

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2017, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2017, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.